NAPS Forum
http://pmsforum.co.uk/

Citalopram
http://pmsforum.co.uk/viewtopic.php?f=1&t=150
Page 1 of 1

Author:  dawn [ Mon Sep 23, 2013 9:15 am ]
Post subject:  Citalopram

Hi I've been on 20mg Citalopram for about 3 years now and it has been very successful in reducing my severe 2 week long pms to a couple of days of irritability. However in recent months I have been noticing the old angry me resurfacing and this last month I lost my temper big time on a couple of occasions, reminding me of how I used to be. Do you think I have got used to the level of Citalopram and should ask for an increase? But will I then in a few more years need another increase, and then another? I don't think I want to simply keep increasing the dose. Does anyone have any experience of this happening and what did you do?

Thanks in anticipation :)

Author:  dawn [ Tue Sep 24, 2013 9:06 am ]
Post subject:  Re: Citalopram

Doesn't anyone have any advice / experience re. this? :cry:

Author:  Hopeful [ Fri Sep 27, 2013 10:54 am ]
Post subject:  Re: Citalopram

Hi Dawn, unfortunately I don't have any experience on this, but just wanted to send a "hello". Maybe a trip to your GP to discuss if they are understanding. Sorry that's not much help is it!

Author:  pmddsurvivor [ Fri Sep 27, 2013 1:00 pm ]
Post subject:  Re: Citalopram

Hi Dawn, Afraid I don't have anything to offer either but agree with Hopeful that maybe a trip to your GP might be the best bet. Let us know how you get on.

Author:  Caz k [ Thu Oct 10, 2013 8:45 am ]
Post subject:  Re: Citalopram

Hi Dawn
It's hard to say as pmdd isn't a mental health issue, I think it's an intolerance to the hormone progesterone - with saying that I take an AD called duloxetine which just takes the edge off my pmdd n gets me thru the month. Over the years I've tried many diff AD's and I'd say that you need a small increase as your body has got used to them. You won't necessarily need to increase further over time but you may need to try a different AD in the long run if u haven't managed by then to have other medical help for your pmdd. I tried citalopram three years ago and it made my pmdd worse but everyone's different in how they respond to medications aren't they.
I hope this helps x

Page 1 of 1 All times are UTC
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/